MathSciNet Relay Station
MathSciNet bibliographic data
MR352382 (50 #4869) 28A20 (62G05)
Behnen, Konrad A generalization of a theorem by D. K. Faddeev. Proc. Amer. Math. Soc. 46 (1974), 51–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement